# SDR HEEA0016464

- Difficulty date: October 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N141PH
- Make and model: Bell 412
- Aircraft serial: 33197
- System (JASC): 3450 · Dependent Position Determining System
- Part: Display
- Part number: 071121570
- Condition: Damaged
- Location: Cockpit Comm
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMM 2 CONTROL HAS NO DISPLAY, BURNED SPOTS ON DISPLAY BOARD.
